RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 45, Issue 4  


Ergodic properties of a method of numerical simulation of chaotic dynamical systems
M. L. Blank
3
On a property of almost-periodic analytic functions
S. A. Grigoryan
13
Herglotz–Riesz type theorems
A. M. Dzhrbashyan
19
An estimate for the deviation from normal of the distribution law of a certain additive function
V. V. Evlikov
27
Effective conductivity of random homogeneous sets
V. V. Zhikov
34
Polynomial integrals of dynamical systems with one-and-a-half degrees of freedom
V. V. Kozlov
46
A class of quasipure injective Abelian groups
P. A. Krylov
53
Topological indices of spencer complexes associated with geometric structures
V. V. Lychagin, V. N. Rubtsov
59
Traces of the functions of S. L. Sobolev spaces on small and large components of a boundary
V. G. Maz'ya, S. V. Poborchi
69
Ergodicity of infinite systems of stochastic equations
V. A. Malyshev, V. A. Podorol'skii, T. S. Turova
78
Best rational approximations of functions of a complex variable that are integrable with respect to area
Kh. M. Makhmudov
89
Waring's problem with various polynomials
D. A. Mit'kin
95
An estimate of the norms of inner derivation in some operator algebras
H. S. Mustafaev, V. S. Shulman
105
Moduli space of super–Riemann surfaces
S. M. Natanzon
111

Brief Communications
A multidimensional model of a random walk in a random environment
A. V. Letchikov
117
Asymptotic behavior, as $t\to\infty,$ of solutions of nonlinear evolution equations with dissipation
P. I. Naumkin, I. A. Shishmarev
118
Optimal cubature formulas on classes of differentiable functions
A. V. Reztsov
121
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019